About this item
- Powerful, fast-acting 24-hour, non-drowsy indoor and outdoor allergy relief
- Great-tasting relief from allergies from pets, pollen, dust, and mold
- Helps relieve sneezing, runny nose, itchy watery eyes, itchy throat or nose
- 5mg of loratadine per 5ml dye-free, sugar-free, alcohol-free serving
- Non-drowsy, kosher certified allergy relief for children 2 years and older
Children’s Claritin Syrup provides effective, 24-hour allergy relief of your child’s allergy symptoms, like sneezing, runny nose and itchy, watery eyes. Available in a grape flavor. For children ages 2+. Each 5ml teaspoonful contains 5mg of loratadine. Dye-free, sugar-free, alcohol-free, and kosher.
Children’s Claritin® and Claritin® RediTabs® for Juniors offer non-drowsy allergy relief of sneezing, runny nose, itchy, watery eyes and itchy nose or throat for kids in a variety of kid-friendly forms and flavors. So kids can spend more time playing—and less time sneezing. Use as directed. Doctors recommend Claritin® more than any other non-drowsy oral allergy brand. Find relief from runny noses and itchy eyes in forms and flavors that meet the needs of your whole family.
Loratadine, the active ingredient in Claritin® products, is a second-generation antihistamine that does not cause drowsiness when taken as directed. Loratadine hinders the allergic cascade — the complicated series of immune reactions that occurs when you encounter an airborne allergen from pollen, mold spores, dust mites, and pet dander.
- 24-hour, non-drowsy indoor and outdoor allergy relief.
- Dye-free, sugar-free, alcohol-free, lactose-free, gluten-free, kosher
- For children ages 2+
- 5ml contains 5mg of loratadine